# SDR SWAA2013030813494

- Difficulty date: February 27, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Part number: 3925812V2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, RBL 45 SEAT TRACK VERTICAL SUPPORT FITTING CRACKED AT STA 737.  REMOVED AND REPLACED FITTING PER SRM.
